# SDR AALA20061021

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT IN CABIN INOPERATIVE.  CLEANED EMERGENCY LIGHT ASSEMBLY CONNECTORS FOR INOPERATIVE EMERGENCY EXIT LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
